# SDR FDEA202102110329

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 51,384 hours, 22,447 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR UPR SKIN PANEL RIB4-RIB5 FOUND IMPACT DAMAGE REPAIRED THE LH ELEVATOR UPR SKIN PANEL RIB4-RIB5 IMPACT DAMAGE PER A300-600   SRM55-21-12-201-2 PARA.5.J . THIS IS CAT B REPAIR. TRACKING  EA: 6-5520-T0359677 P1 RAISED   AND COMPLETED. TITLE: STABILIZERS - ELEVATORS - LH ELEVATOR UPPER SKIN REPAIR - RSC   TRACKING. MAJOR REPAIR IAW GMM6-2-100.
